# SDR 95ZZZX593

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4375P
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508031
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 82200696
- Condition: Bent
- Location: Ws 93
- Part time: 2,095 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 100-HOUR INSPECTION, FOUND WING SURFACE DISTORTED, SKINS CREASED ON LOWER SURFACE WS 93.00 AT MAIN SPAR.  REMOVAL OF SKIN REVEALED LOWER SPAR CAP BENT, SPAR WEB CREASED AND RIBS DAMAGED.  CAUSE UNKNOWN.  SPAR CAP TOO WEAK AT JACK POINTS.
